# SDR SWAA107179

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 78,966 hours, 72,759 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 571761
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 COCKPIT WINDOW ARCED.  REMOVED AND REPLACED R1 WINDOW PER MM.
